# SDR DALA14009290612

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 87,247 hours, 42,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 22D EMERGENCY LIGHT COVER MISSING.  REPLACED EMERGENCY LIGHT ASSY AT SEAT ROW 22D.  OPS CHECKED GOOD IAW AMM 33-51-05.
